# SDR CALA2022011700158

- Difficulty date: January 15, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: DAN50809
- Condition: Corroded
- Location: Fr56-58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR56 - FR58 40L CORRODED A3NB-53-4-6179 PER NR9290621/ 28621 GEN BY V061629 STR IAW A320SRM 53-00-13-300-001 AND IAW A320SRM 51-42-10/001. REPAIR IN AFT CARGO FR56-58 STR 40L REQUIRE AN SRI, SRI TIME OF ADL/REPAIR EMBODIMENT SUBSEQUENT INSP AT INTERVALS OF RESTORED STRUCTURE FINISH IAW A320 SRM 51-75-12-911-001. THIS 53-00-13-205-001 TBL 004 THUS RE-INSP 60000FC, 120000 FH FROM TBD, INSP METHOD TBD. REMOVED CORRODED STR AT FR56-FR58 STR40L IAW A320 51-42-11/001. FABBED NEW STRINGER IAW A320 SRM 53-41-13-300-001 AND INSTALLED .
